A syntactic realization theorem for justification logics

Brünnler, Kai; Goetschi, Remo; Kuznets, Roman (2010). A syntactic realization theorem for justification logics. In: Beklemishev, Lev; Goranko, Valentin; Shehtman, Valentin (eds.) Advances in modal logic, volume 8 (pp. 39-58). College Publications

Full text not available from this repository. (Request a copy)

Justification logics are refinements of modal logics where modalities are replaced by justification terms. They are connected to modal logics via so-called realization theorems. We present a syntactic proof of a single realization theorem that uniformly connects all the normal modal logics formed from the axioms \$mathsfd\$, \$mathsft\$, \$mathsfb\$, \$mathsf4\$, and \$mathsf5\$ with their justification counterparts. The proof employs cut-free nested sequent systems together with Fitting's realization merging technique. We further strengthen the realization theorem for \$mathsfKB5\$ and \$mathsfS5\$ by showing that the positive introspection operator is superfluous.

Item Type:

Conference or Workshop Item (Paper)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Brünnler, Kai; Goetschi, Remo and Kuznets, Roman

Publisher:

College Publications

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:17

Last Modified:

08 Sep 2015 16:30

URI:

https://boris.unibe.ch/id/eprint/4972 (FactScience: 209635)

Actions (login required)

Edit item Edit item
Provide Feedback